Alert archive / Louisiana / Flash Flood Warnings in 2024

Flash Flood Warning 73, NWS New Orleans, LA

August 15, 20244 parishes in Louisiana

NWS New Orleans, LA issued this flash flood warning at Aug 15, 2024, 6:45 PM CDT for 4 parishes in Louisiana. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2024, 6:45 PM CDT (23:45 UTC)
Expired
Aug 15, 2024, 7:48 PM CDT
In force
63 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Assumption Parish, LA, Lafourche Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA

The radar

The Hammond radar (KHDC), 90 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2024-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2760 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2024-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2760 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

021 
WGUS54 KLIX 152345
FFWLIX
LAC007-057-093-095-160200-
/O.NEW.KLIX.FF.W.0073.240815T2345Z-240816T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
645 PM CDT Thu Aug 15 2024

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  Central Assumption Parish in southeastern Louisiana...
  Northwestern Lafourche Parish in southeastern Louisiana...
  St. James Parish in southeastern Louisiana...
  Southwestern St. John The Baptist Parish in southeastern Louisiana...

* Until 900 PM CDT.

* At 645 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 3.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Napoleonville, Gramercy, Lutcher, Chackbay, Convent, South 
  Vacherie, Labadieville, North Vacherie, Supreme, Wallace, 
  Garyville and Edgard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2980 9109 2984 9113 2984 9117 2997 9112
      2996 9096 3014 9076 3007 9069 2999 9055
      2993 9054 2984 9054 2986 9091 2975 9098
      2972 9110 2973 9111 2974 9110 2976 9109
      2977 9110

FLASH FLOOD...RADAR INDICATED

$$

KLG
1 follow-up statement
285 
WGUS74 KLIX 160048
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
748 PM CDT Thu Aug 15 2024

LAC007-057-093-095-160058-
/O.CAN.KLIX.FF.W.0073.000000T0000Z-240816T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Assumption LA-Lafourche LA-St. James LA-St. John The Baptist LA-
748 PM CDT Thu Aug 15 2024

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL ASSUMPTION, 
NORTHWESTERN LAFOURCHE, ST. JAMES AND SOUTHWESTERN ST. JOHN THE 
BAPTIST PARISHES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 2980 9109 2984 9113 2984 9117 2997 9112
      2996 9096 3014 9076 3007 9069 2999 9055
      2993 9054 2984 9054 2986 9091 2975 9098
      2972 9110 2973 9111 2974 9110 2976 9109
      2977 9110

$$

MSW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 3:22 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Aug 15, 3:22 PM CDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
322 PM CDT Thu Aug 15 2024

...New SHORT TERM, LONG TERM, MARINE...

.SHORT TERM...
(This evening through Friday night)
Issued at 244 PM CDT Thu Aug 15 2024

Convective development has been noted across southern Mississippi
over the past hour. Higher mid-level moisture and a weak boundary
has aided in that development this afternoon. A pocket of higher
DCAPE has been noted across the Florida Parishes with values of
900-1000 j/kg where the low-levels have been able to mix out. With the cluster of
thunderstorms coming from Southern Mississippi heading that way,
that area could see a higher threat of strong to severe winds.
Also, SBCAPE and MLCAPE values are around 5000 j/kg and 3500
j/kg, respectively, so that cluster and its associated outflow
boundary should continue to push through the area moving to the
southwest. That main cluster should push through the area
throughout the afternoon and evening until the sun goes down or it
moves out of the area.

Tomorrow will be very similar to today in terms of temperatures
and convective coverage. PW will still remain elevated around
2-2.2 inches across the area tomorrow as the pocket of mid-level
moisture hangs around. This, with the help of the weak boundary
across the area, will aid in storm development tomorrow. Much of
the convection will again be dictated by outflow boundaries as
well as sea and lake-breeze boundaries. Surface mixing will help
DCAPE get up to around 900-1000 j/kg tomorrow, similar to day.
Thus strong to severe damaging winds seems possible again tomorrow
with the strongest storms. Convective development seems a little
later tomorrow with the northerly flow aloft, so temps were bumped
up slightly, bringing us to heat advisory conditions. Of course,
if development happens earlier, then the heat will not be as bad
tomorrow.

&&

.LONG TERM...
(Saturday through Wednesday night)
Issued at 244 PM CDT Thu Aug 15 2024

The mid-level ridge will continue to slide westward this weekend,
putting us more firmly into northerly flow aloft. This will help
us stay somewhat dry this weekend. The surface high over the
eastern CONUS is also expected to slide westward and place itself
over us this weekend. That will also help to keep us dry, but it
will also cause us to heat up. So, heat headlines will likely be
needed into the weekend.

Medium-range guidance suggests that troughing over the eastern
CONUS will throw down another front sometime either late Sunday or
Monday. This time of year, it is hard for a front to make it all
the way down here, but with northerly flow, it is possible. If
that were to happen, we will "cool" down slightly while upping
rain chances. That is something to just monitor at this point.

&&

.AVIATION...
(18Z TAFS)
Issued at 1254 PM CDT Thu Aug 15 2024

Convective development is expected to begin in the next few hours
across the area. Exactly where storms will form is tough to nail
down in this summertime pattern, so mainly VCTS has been carried
with most terminals for this afternoon and into the evening. There
seems to be higher confidence in storms impacting HDC around
22-00z this evening where a weak boundary is laid up, so a TEMPO
group has been put in there. However, with the very weak steering,
hat other storms forms and where they go is still a question. As
they form, we'll get a better idea of what will happen. Any
convection that does form is expected to dissipate shortly after
sunset. Outside of convection, all terminals will be VFR for the
period.

&&

.MARINE...
Issued at 244 PM CDT Thu Aug 15 2024

Mostly benign marine conditions will persist through the forecast
period. Thunderstorm development will be most likely each morning
during the period. A surface high looks to move over the waters
this weekend as parent ridge slides westward across the SW CONUS.
A front is possible to move through the area early next week, so
that will be a focus of rain.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  95  75  95 /  20  50  20  40
BTR  80  98  78  98 /  30  60  30  30
ASD  77  96  76  95 /  20  50  20  30
MSY  80  95  79  95 /  40  60  30  30
GPT  79  93  78  93 /  20  50  20  30
PQL  78  96  76  96 /  20  40  10  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Excessive Heat Warning until 6 PM CDT this evening for
     LAZ034>037-039-046>048-056>060-064>071-076>090.

     Heat Advisory from 10 AM to 7 PM CDT Friday for LAZ034>037-039-
     046>048-056>060-064>071-076>090.

GM...None.
MS...Excessive Heat Warning until 6 PM CDT this evening for
     MSZ068>071-077-083>088.

     Heat Advisory from 10 AM to 7 PM CDT Friday for MSZ068>071-077-
     083>088.

GM...None.
&&

SHORT TERM...JZ
LONG TERM....JZ
AVIATION...JZ
MARINE...JZ

In the hours before

Special weather statement, Aug 15, 5:11 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
511 PM CDT Thu Aug 15 2024

LAZ046>048-056>058-084>086-152245-
Iberville LA-Southern Livingston LA-Western Ascension LA-
Assumption LA-St. John The Baptist LA-West Baton Rouge LA-
St. James LA-East Baton Rouge LA-Eastern Ascension LA-
511 PM CDT Thu Aug 15 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WEST CENTRAL ST. JOHN
THE BAPTIST, ASCENSION, ST. JAMES, SOUTHEASTERN WEST BATON ROUGE,
SOUTH CENTRAL LIVINGSTON, EASTERN IBERVILLE, SOUTHWESTERN EAST BATON
ROUGE AND NORTHEASTERN ASSUMPTION PARISHES THROUGH 545 PM CDT
...

At 511 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Port Allen to near Prairieville to 6 miles
north of Lutcher. Movement was south at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Baton Rouge, Baker, Gonzales, Donaldsonville, Plaquemine, Port Allen,
Oak Hills Place, St. Gabriel, Gramercy, Addis, Lutcher, Brusly, White
Castle, Sorrento, French Settlement, Westminster, Geismar,
Shenandoah, Old Jefferson, and South Vacherie.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 145 and 198.
 Interstate 12 between mile markers 1 and 7.
 Interstate 110 in Louisiana between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3058 9116 3037 9094 3019 9060 2989 9067
      2990 9069 2990 9071 2991 9073 2992 9078
      2991 9079 2991 9086 3002 9113 3037 9147
TIME...MOT...LOC 2211Z 019DEG 18KT 3049 9127 3029 9103 3015 9071

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Aug 15, 5:16 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service New Orleans LA
516 PM CDT Thu Aug 15 2024

LAZ076-079-080-MSZ083-086-152300-
Southeast St. Tammany LA-Northern St. Tammany LA-
Southwestern St. Tammany LA-Northern Hancock MS-Southern Hancock MS-
516 PM CDT Thu Aug 15 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHEASTERN ST.
TAMMANY PARISH IN SOUTHEASTERN LOUISIANA AND HANCOCK COUNTIES THROUGH
600 PM CDT
...

At 515 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Picayune to near Lacombe. Movement was
southeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Slidell, Bay St. Louis, Waveland, Diamondhead, Pearl River, Kiln,
Pearlington, Lacombe, Shoreline Park, Stennis Space Center, and
Slidell Airport.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 259 and 273.
 Interstate 10 in Mississippi between mile markers 1 and 16.
 Interstate 12 between mile markers 71 and 84.
 Interstate 59 in Louisiana between mile markers 1 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3031 8930 3015 8948 3016 8952 3013 8963
      3015 8963 3017 8968 3015 8973 3017 8974
      3015 8975 3022 8987 3024 8999 3030 9002
      3033 9007 3050 8975 3046 8969 3046 8965
      3050 8964 3052 8954 3060 8954
TIME...MOT...LOC 2215Z 329DEG 16KT 3050 8961 3028 9002

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TJS
Local storm report, Aug 15, 5:35 PM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
535 PM CDT Thu Aug 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     Marine Tstm Wind 12 SSW Mandeville       30.20N 90.12W
08/15/2024  M41 MPH          GMZ530             LA   Mesonet

            Mesonet station XPTN Pontchartrain Causeway.

&&
Special weather statement, Aug 15, 5:36 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service New Orleans LA
536 PM CDT Thu Aug 15 2024

LAZ058-060-077-078-087-152300-
Western Orleans LA-St. Charles LA-Eastern Orleans LA-
St. John The Baptist LA-Upper Jefferson LA-
536 PM CDT Thu Aug 15 2024

...SHOWERS WILL IMPACT PORTIONS OF SOUTHWESTERN ST. JOHN THE BAPTIST,
NORTHWESTERN ST. CHARLES, NORTHWESTERN ORLEANS AND NORTHWESTERN
JEFFERSON PARISHES THROUGH 600 PM CDT
...

At 536 PM CDT, Doppler radar was tracking a gust front along a line
extending from 8 miles northwest of New Orleans to near St. Rose to
Killona. Movement was south at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New Orleans, Metairie, Hahnville, Laplace, East New Orleans, Reserve,
Avondale, Jefferson, Harahan, Montz, River Ridge, Ama, Destrehan, St.
Rose, Killona, Norco, Elmwood, Edgard, Wallace, and Waggaman.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 211 and 234, and
between mile markers 237 and 255.
 Interstate 310 between mile markers 1 and 10.
 Interstate 510 between mile markers 1 and 3.
 Interstate 610 between mile markers 1 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.

&&

LAT...LON 2989 9066 3007 9066 3009 9035 3005 9011
      3008 9000 3017 8989 3013 8982 3018 8975
      3017 8971 3018 8968 3008 8982 2999 9001
      2991 9024
TIME...MOT...LOC 2236Z 356DEG 24KT 3017 8999 3003 9027 3001 9051

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Aug 15, 6:03 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service New Orleans LA
603 PM CDT Thu Aug 15 2024

LAZ057>060-077-086>088-152345-
Western Orleans LA-St. Charles LA-Lower Jefferson LA-
St. John The Baptist LA-Upper Jefferson LA-St. James LA-
Upper Lafourche LA-Eastern Ascension LA-
603 PM CDT Thu Aug 15 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ST. JOHN THE BAPTIST,
EASTERN ST. JAMES, ST. CHARLES, SOUTHWESTERN ORLEANS, NORTHWESTERN
JEFFERSON AND NORTH CENTRAL LAFOURCHE PARISHES THROUGH 645 PM CDT
...

At 602 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Elmwood to near Wallace. Movement was southeast
at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New Orleans, Reserve, Avondale, Metairie, Hahnville, Laplace,
Marrero, Harvey, Timberlane, Jefferson, Gretna, Harahan, Westwego,
Montz, Luling, Garyville, River Ridge, Boutte, Ama, and Destrehan.

People attending Waggaman SAR should seek safe shelter immediately!

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 196 and 242.
 Interstate 55 in Louisiana between mile markers 1 and 4.
 Interstate 310 between mile markers 1 and 11.
 Interstate 610 between mile markers 1 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also possible with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2982 9068 3018 9068 3013 9038 3010 9037
      3005 9014 3007 9000 2995 9001 2990 9000
      2983 9007 2981 9007 2978 9006
TIME...MOT...LOC 2302Z 333DEG 18KT 2995 9020 3002 9061

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

TJS
Local storm report, Aug 15, 6:16 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
616 PM CDT Thu Aug 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     Marine Tstm Wind 6 WSW East New Orleans  30.04N 90.03W
08/15/2024  M40 MPH          Orleans            LA   ASOS

            ASOS station KNEW New Orleans Lakefront
            Airport.

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 7:03 PM CDTSpecial Weather StatementLIXSaint Tammany42 min
Aug 14, 7:47 PM CDTSpecial Marine WarningLIX88 min
Aug 14, 7:50 PM CDTSevere Thunderstorm WarningLIXSaint Tammany25 min
Aug 14, 8:06 PM CDTSpecial Weather StatementLIXOrleans54 min
Aug 14, 8:14 PM CDTSpecial Weather StatementLIXSaint Charles, Saint John the Baptist61 min
Aug 14, 8:26 PM CDTSevere Thunderstorm WarningLIXOrleans, Saint Tammany34 min
Aug 14, 8:30 PM CDTAreal Flood AdvisoryLIXSaint Tammany2 hr
Aug 14, 8:35 PM CDTSevere Thunderstorm WarningLIXOrleans, Saint Bernard40 min
Aug 15, 3:16 AM CDTExcessive Heat WarningLIXAscension, Assumption, East Baton Rouge, East Feliciana, Iberville, Jefferson and 13 more15 hr
Aug 15, 8:09 AM CDTSpecial Marine WarningLIX33 min
Aug 15, 1:54 PM CDTSpecial Weather StatementLIXWashington36 min
Aug 15, 2:23 PM CDTHeat AdvisoryLIXAscension, Assumption, East Baton Rouge, East Feliciana, Iberville, Jefferson and 13 more29 hr
Aug 15, 2:44 PM CDTSpecial Weather StatementLIXWashington31 min
Aug 15, 2:58 PM CDTSpecial Weather StatementLIXSaint Helena32 min
Aug 15, 3:10 PM CDTSpecial Weather StatementLIXWashington35 min
Aug 15, 3:13 PM CDTSpecial Weather StatementLIXSaint Helena47 min
Aug 15, 3:21 PM CDTSpecial Weather StatementLIXTangipahoa39 min
Aug 15, 3:52 PM CDTSevere Thunderstorm WarningLIXTangipahoa38 min
Aug 15, 3:56 PM CDTSpecial Weather StatementLIXEast Feliciana, Saint Helena34 min
Aug 15, 4:04 PM CDTSpecial Weather StatementLIXSaint Tammany41 min
Aug 15, 4:15 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa45 min
Aug 15, 4:23 PM CDTSpecial Weather StatementLIXLivingston37 min
Aug 15, 4:29 PM CDTSpecial Marine WarningLIX2 hr
Aug 15, 4:32 PM CDTSpecial Weather StatementLIXLivingston, Saint John the Baptist28 min
Aug 15, 4:33 PM CDTSpecial Weather StatementLIXEast Feliciana27 min
Aug 15, 4:42 PM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Livingston48 min
Aug 15, 4:49 PM CDTSpecial Weather StatementLIXSaint Tammany26 min
Aug 15, 4:57 PM CDTSpecial Weather StatementLIXWest Baton Rouge, West Feliciana33 min
Aug 15, 4:59 PM CDTSpecial Weather StatementLIXSaint John the Baptist46 min
Aug 15, 5:11 PM CDTSpecial Weather StatementLIXAscension, Iberville, Saint James, West Baton Rouge34 min
Aug 15, 5:22 PM CDTSevere Thunderstorm WarningLIXAscension, Assumption, East Baton Rouge, Iberville, Livingston, Saint James and 1 more38 min
Aug 15, 5:36 PM CDTSpecial Weather StatementLIXOrleans, Saint Charles24 min
Aug 15, 5:55 PM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Iberville, Lafourche, Saint James, Terrebonne65 min
Aug 15, 5:57 PM CDTFlash Flood WarningLIXAscension, Assumption, East Baton Rouge, Iberville, Livingston, Saint James and 1 more2 hr
Aug 15, 6:03 PM CDTSpecial Weather StatementLIXSaint Charles, Saint John the Baptist42 min
Aug 15, 6:13 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Charles100 min
Aug 15, 6:25 PM CDTAreal Flood AdvisoryLIXAssumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist, Terrebonne20 min
Aug 15, 6:48 PM CDTSpecial Weather StatementLIXLafourche42 min

Nearby

Flash Flood Warnings in Louisiana, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.